# SDR AALA961852

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 834503
- Condition: Defective
- Location: Lt Le Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - FLT 1998 - DURING APPROACH DFW, WHILE EXTENDING FLAPS TO 5 DEGREES A EICAS LEADING EDGE SLAT ASYMMETRIC AND LEADING EDGE LIGHT CAME ON.  DECLARED EMERGENCY, ACCOMPLISHED PCDR AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT OUTBOARD SLAT NR 2 INBOARD PROX SWITCH.  ACCOMPLISHED SENSOR TARGET TEST, SENSOR TEST NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
